標題: Chaos synchronization of fractional order modified duffing systems with parameters excited by a chaotic signal
作者: Ge, Zheng-Ming
Ou, Chan-Yi
機械工程學系
Department of Mechanical Engineering
公開日期: 1-二月-2008
摘要: In this paper, chaos synchronizations of two uncoupled fractional order chaotic modified Duffing systems are obtained. By replacing their corresponding parameters by the same function of chaotic state variables of a third chaotic system, chaos synchronization can be obtained. The method is named parameter excited chaos synchronization which can be successfully obtained for very low total fractional order 0.2. Numerical simulations are illustrated by phase portrait, Poincare map and state error plots. (c) 2006 Published by Elsevier Ltd.
URI: http://dx.doi.org/10.1016/j.chaos.2006.05.101
http://hdl.handle.net/11536/9714
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2006.05.101
期刊: CHAOS SOLITONS & FRACTALS
Volume: 35
Issue: 4
起始頁: 705
結束頁: 717
顯示於類別:期刊論文


文件中的檔案:

  1. 000251006300010.pdf